# SDR 98ZZZX1755

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222HX
- Make and model: Bell 222U
- Aircraft serial: 47533
- System (JASC): 3150 · Central Warning
- Part: Annunciator Pnl
- Part number: 222375010131
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUNCIATOR PANEL NR 2 ENGINE FUEL VALVE CAUTION AND NR 2 FUEL LOW LIGHTS INOPERATIVE.  REMOVED AND REPLACED.
